Opuscula Mathematica
Opuscula Math. 29, no. 1 (), 93-110
http://dx.doi.org/10.7494/OpMath.2009.29.1.93
Opuscula Mathematica

Beurling's theorems and inversion formulas for certain index transforms


Abstract. The familiar Beurling theorem (an uncertainty principle), which is known for the Fourier transform pairs, has recently been proved by the author for the Kontorovich-Lebedev transform. In this paper analogs of the Beurling theorem are established for certain index transforms with respect to a parameter of the modified Bessel functions. In particular, we treat the generalized Lebedev-Skalskaya transforms, the Lebedev type transforms involving products of the Macdonald functions of different arguments and an index transform with the Nicholson kernel function. We also find inversion formulas for the Lebedev-Skalskaya operators of an arbitrary index and the Nicholson kernel transform.
Keywords: Beurling theorem, Kontorovich-Lebedev transform, Lebedev-Skalskaya transforms, Fourier transform, Laplace transform, modified Bessel functions, uncertainty principle, the Nicholson function.
Mathematics Subject Classification: 44A10, 44A15, 33C10.
Cite this article as:
Semyon B. Yakubovich, Beurling's theorems and inversion formulas for certain index transforms, Opuscula Math. 29, no. 1 (2009), 93-110, http://dx.doi.org/10.7494/OpMath.2009.29.1.93
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.